# SDR 2023F00082

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: N724
- Make and model: Aviat A-1B
- Aircraft serial: 6153
- Aircraft time: 19,936 hours, 15,594 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 46,067 hours, 24,573 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hose
- Part number: 201655196
- Part serial: NA
- Condition: Abnormal
- Location: Zone 700
- Part time: 19,936 hours, 15,594 cycles
- Component: Hose, Northrpintnl, NA
- Component part number: 201655196
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF DURING RETRACTION OF THE LANDING GEAR DOORS REMAINED EXTENDED DUE TO LOOSE OF GREEN
HYD LIQUID.
-LANDING GEAR EMERGENCY EXTENSION PROCEDURE WAS ACCOMPLISHED. DEP. AIRPORT: PEI, ARR. AIRPORT: BOG FLIGHT NUMBER AV5200 ********************** IN ACCORDANCE WITH AMM 32-11-22-400-011A/32-31-00-720-07-A THE LOCKSTRAY HOSES ACTUACTOR WAS REPLACED TEST OF THE M.LG LOCKSTAY ACTUACTING WAS PERFORMED AND SATISFACTORY (PERFORMED OSCAR DARIO NINO RAMIREZ (91368ON))
